# SDR EE4Y2019062009076

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 67,441 hours, 53,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526912
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN AT BS 639, 2 INCHES BELOW STR 7LH FRAME WEB WITH CRACK. THE DAMAGED AREA WAS REPAIRED PER INSTRUCTIONS ON BOEING SR 3-4347370710 AND APPROVED UNDER FAA FORM 8110-9 PROVIDED BY BOEING.
